MathSciNet Relay Station
MathSciNet bibliographic data
MR610960 (82i:53026) 53C05 (55R10)
Derdziński, Andrzej; Rigas, A. Unflat connections in $3$-sphere bundles over $S\sp{4}$. Trans. Amer. Math. Soc. 265 (1981), no. 2, 485–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement